# SDR AALA006124

- Difficulty date: August 4, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D29982125
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNO - FORWARD GALLEY DOOR SLIDE COVER LOOSE.  SECURED SLIDE COVER FORWARD GALLEY DOOR.  (M)
